MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404434
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310); Mechanical Problem (1384)
Health Effect - Clinical Code Anxiety (2328)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was unable to inflate or deflate the tenacio pump of his inflatable penile prosthesis (ipp).The patient experienced anxiety over his implant not functioning properly, which was attributed to a buckled cylinder.Additionally, the patient had dexterity issues and expressed a preference for a ms pump.During the replacement procedure, the physician was able to operate the device without difficulty.Nevertheless, the pump was explanted and replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
D4.Concomitant product udi for reservoir is (b)(4).
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.D4.Concomitant product udi for reservoir is (b)(4).Correction to field h7: if remedial act init, type.Correction to field h9: correction/removal reporting #.
 
Event or Problem Description

Brand Name
AMS 700? CX TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23195848
Report Number2124215-2025-69169
Device Sequence Number9278817
Product Code JCW
UDI-Device Identifier00191506021351
UDI-Public(01)00191506021351(17)260729(10)1100558481
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/29/2026
Device Model Number72404434
Device Catalogue Number72404434
Device Lot Number1100558481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date01/23/2026
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0142-2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UPN: 720185-01 LOT: 1100698421 - RESERVOIR.; UPN: 720185-01 LOT: 1100698421 - RESERVOIR.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale